MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 801763
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the manufacturer's sales associate, the tubing that goes into the cardioplegia set was the incorrect size, but the user facility was still concerned about the occlusion on the roller pump possibly being a factor in incorrectly giving cardioplegia.
 
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the roller pump occlusion was not setting correctly.The surgical procedure was completed successfully.There was over 40 cubic centimeters (cc) of blood loss.There was no delay, nor adverse consequences to the patient.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key23409427
Report Number1828100-2025-00268
Device Sequence Number8890454
Product Code DTQ
UDI-Device Identifier00886799000656
UDI-Public(01)00886799000656(11)200415
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number801763
Device Catalogue Number801763
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Initial Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown